# SDR JR2R20170309178

- Difficulty date: March 7, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87303
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000398
- Aircraft time: 6,653 hours, 3,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17060259001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR SUPPORT AT FRAME 90, RBL 24 CORRODED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-42-02.
